Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A boundary value problem
for Hermitian harmonic maps and applications

Author: Jingyi Chen
Journal: Proc. Amer. Math. Soc. 124 (1996), 2853-2862
MSC (1991): Primary 58E20, 53C55
MathSciNet review: 1301014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the existence and uniqueness problems for Hermitian harmonic maps from Hermitian manifolds with boundary to Riemannian manifolds of nonpositive sectional curvature and with convex boundary. The complex analyticity of such maps and the related rigidity problems are also investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58E20, 53C55

Retrieve articles in all journals with MSC (1991): 58E20, 53C55

Additional Information

Jingyi Chen
Affiliation: Department of Mathematics, University of California, Irvine, California 92717
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

PII: S 0002-9939(96)03125-5
Received by editor(s): July 22, 1994
Additional Notes: The author was partially supported by NSF grant #9300422
Communicated by: Peter Li
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia